# SDR FDEA202202010173

- Difficulty date: February 1, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 63,638 hours, 26,452 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114N4003188A
- Part serial: A2894
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#9 SLAT COVE SKIN CRACKED AT O/B MAIN TRACK ATTACH FITTING. REMOVED AND REPLACED #9 CRACKED COVE SKIN AT O/B MAIN TRACK ATTACH FITTING IAW   SRM   51-40-02 AND DWG.114N4078 AND SRM 57-43-01-OI, FIG.1, MAJOR REPAIR.
